# SDR ARWA20070803

- Difficulty date: August 22, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,256 hours, 33,973 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Heater Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LEFT STATIC PORT HEAT AND RIGHT STATIC PORT HEAT AND LEFT ANGLE OF ATTACK C/B`S POPPED WITH LIGHT SMOKE FROM AROUND THE FIRE HANDLES.  REMOVED AND REPLACED CONNECTOR FROM HEATER CONTROLLER IN ACCORDANCE WITH M/M 20-30-02, AND REMOVED AND REPLACED HEATER CONTROLLER MONITOR IN ACCORDANCE WITH M/M 30-35-01.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 30-30-00.
